MathSciNet Relay Station
MathSciNet bibliographic data
MR769794 (86d:11058) 11K50 (11A55)
Knuth, Donald E. The distribution of continued fraction approximations. J. Number Theory 19 (1984), no. 3, 443–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement